Tags

Type your tag names separated by a space and hit enter

Aripiprazole induced hypersexuality, when we should be cautious?
Asian J Psychiatr. 2017 Oct; 29:162-163.AJ

Authors+Show Affiliations

Department of Psychiatry, National Institute of Mental Health and Neurosciences, India.Department of Psychiatry, National Institute of Mental Health and Neurosciences, India. Electronic address: drsschatterjee@gmail.com.Department of Psychiatry, National Institute of Mental Health and Neurosciences, India.

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

29061419

Citation

Das, Soumitra, et al. "Aripiprazole Induced Hypersexuality, when We Should Be Cautious?" Asian Journal of Psychiatry, vol. 29, 2017, pp. 162-163.
Das S, Chatterjee SS, Bagewadi V. Aripiprazole induced hypersexuality, when we should be cautious? Asian J Psychiatr. 2017;29:162-163.
Das, S., Chatterjee, S. S., & Bagewadi, V. (2017). Aripiprazole induced hypersexuality, when we should be cautious? Asian Journal of Psychiatry, 29, 162-163. https://doi.org/10.1016/j.ajp.2017.05.023
Das S, Chatterjee SS, Bagewadi V. Aripiprazole Induced Hypersexuality, when We Should Be Cautious. Asian J Psychiatr. 2017;29:162-163. PubMed PMID: 29061419.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Aripiprazole induced hypersexuality, when we should be cautious? AU - Das,Soumitra, AU - Chatterjee,Seshadri Sekhar, AU - Bagewadi,Virupakshappa, Y1 - 2017/06/08/ PY - 2017/05/23/received PY - 2017/05/28/accepted PY - 2017/10/25/entrez PY - 2017/10/25/pubmed PY - 2019/3/12/medline SP - 162 EP - 163 JF - Asian journal of psychiatry JO - Asian J Psychiatr VL - 29 SN - 1876-2026 UR - https://www.unboundmedicine.com/medline/citation/29061419/Aripiprazole_induced_hypersexuality_when_we_should_be_cautious L2 - https://linkinghub.elsevier.com/retrieve/pii/S1876-2018(17)30350-7 DB - PRIME DP - Unbound Medicine ER -